On the numbers of solutions of decomposable polynomial equations

J. H. Evertse, I. Gaál, K. Györy

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)337-353
Number of pages17
JournalArchiv der Mathematik
Volume52
Issue number4
DOIs
Publication statusPublished - Apr 1989

Fingerprint

Polynomial equation
Number of Solutions
Decomposable

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the numbers of solutions of decomposable polynomial equations. / Evertse, J. H.; Gaál, I.; Györy, K.

In: Archiv der Mathematik, Vol. 52, No. 4, 04.1989, p. 337-353.

Research output: Contribution to journalArticle

Evertse, J. H. ; Gaál, I. ; Györy, K. / On the numbers of solutions of decomposable polynomial equations. In: Archiv der Mathematik. 1989 ; Vol. 52, No. 4. pp. 337-353.
@article{556b8828e34646be9aff3e7b38c85eb2,
title = "On the numbers of solutions of decomposable polynomial equations",
author = "Evertse, {J. H.} and I. Ga{\'a}l and K. Gy{\"o}ry",
year = "1989",
month = "4",
doi = "10.1007/BF01194408",
language = "English",
volume = "52",
pages = "337--353",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - On the numbers of solutions of decomposable polynomial equations

AU - Evertse, J. H.

AU - Gaál, I.

AU - Györy, K.

PY - 1989/4

Y1 - 1989/4

UR - http://www.scopus.com/inward/record.url?scp=0042983536&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042983536&partnerID=8YFLogxK

U2 - 10.1007/BF01194408

DO - 10.1007/BF01194408

M3 - Article

VL - 52

SP - 337

EP - 353

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -